S. Basu, R. Pollack, and M. Roy, On the combinatorial and algebraic complexity of quantifier elimination, Journal of the ACM, vol.43, issue.6, pp.1002-1045, 1996.

L. Blum, F. Cucker, M. Shub, and S. Smale, Complexity and Real Computation, 1998.

O. Chapuis, E. Hrushovski, P. Koiran, and B. Poizat, La limite des théories de courbes génériques, Journal of Symbolic Logic, 1999.

P. Koiran, The limit theory of generic polynomials, Proc. Logic Colloquium, 2001.
URL : https://hal.archives-ouvertes.fr/hal-02102064

P. Koiran and N. Portier, Back-and-forth systems for generic curves and a decision algorithm for the limit theory, Annals of Pure and Applied Logic, vol.111, pp.257-275, 2001.

B. Poizat, Amalgames de Hrushovski: une tentative de classification, 2000.

J. Renegar, On the computational complexity and geometry of the first-order theory of the reals. parts I, II, III, Journal of Symbolic Computation, vol.13, issue.3, pp.255-352, 1992.

A. J. Wilkie, Liouville functions, 2000.

B. Zilber, Analytic and pseudo-analytic structures, Proc. Logic Colloquium, 2000.

B. Zilber, A theory of generic functions with derivatives